Women's Health Community
cortisone injection for pain cause late period?
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

cortisone injection for pain cause late period?

I had a sacro illiac joint injection for joint and hip pain that contained steroids for anti inflammatory purposes and I am a week late on my period... I am always regular and I took a pregancy test that was negative... could the steroid cause me to be late on my period? This was the only thing I could think of...
Related Discussions
2 Comments Post a Comment
Blank
370181 tn?1428180348
I really have no idea if the injection could cause your period to be late, my guess is no, but guesses aren't answers, so I advise calling your doctor or your pharmacist.
Peace
Greenlydia
Blank
Post a Comment
To
Recent Activity
790669 tn?1424536298
Blank
KTowne, and Des_a_rae commented on Des_a_rae's status
6 mins ago
740516 tn?1360946086
Blank
AppleBr commented on AppleBr's status
1 hr ago
740516 tn?1360946086
Blank
AppleBr is worried about her vision Comment
1 hr ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1455656688
Blank
AnnieBrooke
OR
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Avatar n tn
Blank
keepitcrooshx
Women's Health Community Resources
Top Women's Health Answerers
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1455656688
Blank
AnnieBrooke
OR
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Avatar n tn
Blank
keepitcrooshx